• question-icon

    Suggest ways to rule out vitiligo

default
Posted on Sat, 6 Jan 2018 in Skin Hair and Nails
Question: doctor i have a white spot in may left hand
and i consulted a dermatologist he said that it is not vitiligo he give me vitamin tablets and ketoconazole cream to put in the area but the spot remains as it is
on my second visit he give me a lotion( alove vera with vitamin E and jojoba oil) no improvement


now he give me tacrolimus ointment 0.1% and vitamin tablets (i have not tried this yet should i go for this , is this have any side effects)
vitamin tablet is nervecom (mecobalamin and alpha alpha lipoic acid capsules)

the dermatologist said to me that this is not vitiligo

should i try the last one doctor has giveme tacrolimus ointment 0.1% and vitamin tablets

he said me to put the last ointment for 2 weeks if there is no improvement then we can do laser

i asked the dermatoligist how this occurs
in my case he replied that this occured due to sweat
so pls tell me should i try the tacrolimus ointment 0.1% and nervecom tablet or not
the dermatologist also said to me that this is not vitiligo
is there any side effect associated with tacrolimus ointment 0.1% and the vitamin tablet

what is my condition excately


doctor
Answered by Dr. Kakkar S. 5 hours later
Brief Answer:
Kindly upload an image image

Detailed Answer:
Hello. Thank you.
I am Dr. Kakkar (Dermatologist and Venereologist). I have noted your concern in details.

Perhaps it is idiopathic guttate hypomelanosis(IGH), if not vitiligo. To assess further, I'd request you to kindly upload an image of the spot in "Reports Section" so that I'll able to guide you more specifically.

Awaiting...

Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Kakkar S. 5 hours later
doctor i have uploaded the image pls see it and give reply
doctor
Answered by Dr. Kakkar S. 13 minutes later
Brief Answer:
Tacrolimus can be used. It is safe

Detailed Answer:
Thank you.

This could be previtiligo. I suggest you to apply tacrolimus 0.1%ointment, twice daily. Rub it in. You may have to use it for 3-4 months as response is a bit slow. Tacrolimus is absolutely safe to use.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 10 hours later
doctors will this completely go

doctor
Answered by Dr. Kakkar S. 2 hours later
Brief Answer:
Tacrolimus should be effective

Detailed Answer:
Hi.

I expect it to improve on tacrolimus ointment and hopefully it will go completely in 3-4months.

Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Kakkar S. 24 hours later
is there any side effects with nervecom tablets( mecobalamin and alpha alpha lipoic acid capsules)
doctor
Answered by Dr. Kakkar S. 1 hour later
Brief Answer:
Food supplement

Detailed Answer:
Hi,

This tablet contains vitamin and antioxidant and is a food supplement. It is safe.

Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8961 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Ketoconazole

doctor1 MD

Hi I am 66 years old and since last one and half month say approx 40 to 45 days i am having foreskin problem and before that i didnot had any...

doctor1 MD

hello doctor. iam from from india.. its been 7 months now in cAnada. i never had any kind of hair or scalp problems yet. but last month all of a...

doctor1 MD

My Dr said I had severe Tinea Cruis, but both topical and oral anti fungal s were not working. Ketoconazole 2%, and OTC miconazole, and oral...

doctor1 MD

I have had an itchy rash on the inside of left ankle for ten weeks., appears to have a large bright red ring about the size of an egg. went to...

doctor1 MD

Hi, My husband has pus filled pimples in the backside of his head. He has very oily hair. We have observed that they come up whenever he has sweets...

doctor1 MD

Hi i have vag discomfort i know i have yeast n urinary tract but i also have lesions that itch n burn from mybbotton to my vag

doctor1 MD

Hello Doc, I am having small to medium bald patches on vertex to front elevated side of scalp and few towards back. This is there since pas 5...

Get personalised answers from verified doctor in minutes across 80+ specialties

129 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Kakkar S.
  • Q - Suggest treatment for thinning of skin

  • Q - Is boil inside nose folliculitis a cause for concern?

  • Q - What casues allergic skin rash?

  • Q - How to diagnose herepes type 2?

  • Q - What causes white pimples in vagina?

  • Q - Suggest treatment for headache, acne and weight gain

  • Q - Suggest treatment for dandruff and red spot on scalp

  • Q - What causes non itchy eruption on penis?

  • Q - Suggest treatment for itching acne on hand

  • Q - Suggest treatment for itching sensation all over body

backtotop2